Your Health. Your Family. Your Choice.
Administered by: Other Purchased by: Other
Life Threatening? No
Write-up: Information has been received from a registered nurse concerning a female patient who in March 2011 "sometime in March" was vaccinated with the first 0.5 ml dose of GARDASIL intramuscularly (Lot number not reported). Concomitant therapy included DTAP (unspecified). The nurse reported that in March 2011 "sometime in March" after received the first dose of GARDASIL intramuscularly, the patient experienced passing out, falling and hitting her head. She was taken to an unspecified hospital, received unspecified treatment and stayed there for an unspecified duration. The patient had been released from the hospital and was currently having speech problems and had short term memory loss. Therapy with GARDASIL was discontinued. At the time of the report, outcome of the patient was unknown. It was reported that the patient was not reintroduced to the therapy. Passing out, fall, hitting her head, speech problems and short term memory loss were considered to be disabling. Additional information has been requested.
Copyright © 2017 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166